# SDR SWAA2014032426411

- Difficulty date: March 20, 2014
- Submitted: March 25, 2014
- Operation: Air carrier
- Aircraft: N510SW
- Make and model: Boeing 737-5H4
- Aircraft serial: 24187
- Aircraft time: 71,012 hours, 66,994 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: 81000
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

LT EMERGENCY EXIT LIGHT INOPERATIVE AT ROW 11.  R & R LIGHT IAW AMM.
